# SDR SWAA2023081880184

- Difficulty date: July 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DROPDOWN PANEL EMERGENCY EXIT SIGN HAS 4 EA BURNED OUT BULBS R/H LOWER SIDE.<[01] RELAMPED 4 EA LIGHTS ON THE R/H LOWER SIDE OF AFT DROPDOWN PANEL EMERGENCY EXIT SIGN PER AMM 33-51-01-960-801 STEP 2.C.(1)(A) AND (C).;[02] VERIFIED CORRECTIVE ACTION 1;[03] COMPLETED STEP 1; PERFORMED GOOD OPERATIONAL TEST OF THE AFT DROPDOWN PANEL EMERGENCY EXIT SIGN PER AMM 33-51-01-960-801 STEP 2.C.(2)
